×

Entrainment of frequency in evolution equations. (English) Zbl 0242.34038


MSC:

34C25 Periodic solutions to ordinary differential equations
35Fxx General first-order partial differential equations and systems of first-order partial differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bers, L.; John, F.; Schechter, M.: Partial differential equations. (1964) · Zbl 0126.00207
[2] Bartle, R. C.: On the openness and inversion of differentiable mappings. Ann. acad. Sci. fenn. Ser. A. I 257, 1-8 (1958) · Zbl 0091.28902
[3] Browder, F. E.: Existence of periodic solutions for nonlinear equations of evolution. Proc. nat. Acad. sci. 53, 1272-1276 (1965) · Zbl 0125.35801
[4] Cesari, L.: Existence in the large of periodic solutions of hyperbolic partial differential equations. Arch. rational mech. Anal. 20, 170-190 (1965) · Zbl 0154.35902
[5] Cronin, J.: Fixed points and topological degree in nonlinear analysis. Math. surveys no. 11 (1964) · Zbl 0117.34803
[6] Dieudonné, J.: Foundations of modern analysis. (1969) · Zbl 0176.00502
[7] Di Simone, L.; Torelli, G.: Soluzioni periodiche di equazioni a derivate parziali di tipo iperbolico non lineari. Ren. sem. Mat. univ. Padova 15, 380-401 (1968) · Zbl 0198.13704
[8] Friedrichs, K. O.: Advanced ordinary differential equations. (1965) · Zbl 0191.38202
[9] Hale, J. K.: Ordinary differential equations. (1969) · Zbl 0186.40901
[10] Hale, J. K.: Oscillations in nonlinear systems. (1963) · Zbl 0115.07401
[11] Hale, J. K.: Periodic solutions of a class of hyperbolic equations containing a small parameter. Arch. rational mech. Anal. 23, 380-398 (1967) · Zbl 0152.10002
[12] Hall, W. S.: Periodic solutions of a class of weakly nonlinear evolution equations. Arch. rational mech. Anal. 39, 294-322 (1970) · Zbl 0211.12704
[13] Loomis, L. H.; Sternberg, S.: Advanced calculus. (1968) · Zbl 0162.35301
[14] Moser, J.: A rapidly convergent iteration method and non-linear partial differential equations–I. Ann. scuola norm. Super. Pisa, ser. 3 20, 265-315 (1966) · Zbl 0144.18202
[15] Plaat, O.: Ordinary differential equations. (1971) · Zbl 0222.34001
[16] Rabinowitz, P. H.: Time periodic solutions of nonlinear wave equations. Manuscripta math. 5, 165-194 (1971) · Zbl 0219.35062
[17] Rabinowitz, P. H.: Periodic solutions of nonlinear hyperbolic partial differential equations. Comm. pure appl. Math. 20, 145-205 (1967) · Zbl 0152.10003
[18] Sanchez, D. A.: Ordinary differential equations and stability theory. (1968) · Zbl 0179.12502
[19] Stoker, J. J.: Nonlinear vibrations in mechanical and electrical systems. (1950) · Zbl 0035.39603
[20] Torelli, G.: Soluzioni periodiche dell’equazione nonlineare utt - uxx = $epsilonF(x, t, u) = 0\(. Rend. ist. Di matem. Univ. trieste 1, 123-137 (1969)\) · Zbl 0186.42903
[21] Vejvoda, O.: The mixed problem and periodic solutions for a linear and weakly nonlinear wave equation in one dimension. Rozpravy ceskoslovenske Academic ved, rocnik 80, 1-78 (1970)
[22] Vejvoda, O.: Periodic solutions of a linear and weakly nonlinear wave equation in one dimension. J. Czech math. J. 14, 341-382 (1964) · Zbl 0178.45302
[23] Zarantonello, E.: Contributions to nonlinear functional analysis, math. Research center no. 27. (1971) · Zbl 0263.00001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.